, Volume 13, Issue 2, pp 435-441

First online:

The strong Schur property in Banach lattices

  • Witold WnukAffiliated withFaculty of Mathematics and Computer Science, A. Mickiewicz University Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We prove that in the class of discrete Banach lattices the strong Schur property is equivalent to the disjoint strong Schur property (Theorem 3.1). Roughly speaking the strong Schur property holds iff an appropriate condition concerning sequences with positive pairwise disjoint terms is satisfied.


Banach lattice Schur property strong Schur property subsequence splitting property

Mathematics Subject Classification (2000)

46A40 46B42